一个-4 齐次核的Hilbert型积分不等式

黄臻晓

黄臻晓. 一个-4 齐次核的Hilbert型积分不等式[J]. 华南师范大学学报(自然科学版), 2009, 1(2): 20-23 .
引用本文: 黄臻晓. 一个-4 齐次核的Hilbert型积分不等式[J]. 华南师范大学学报(自然科学版), 2009, 1(2): 20-23 .
A New Hilbert-type Inequality with the Kernel of -4-order Homogeneous[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 20-23 .
Citation: A New Hilbert-type Inequality with the Kernel of -4-order Homogeneous[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 20-23 .

一个-4 齐次核的Hilbert型积分不等式

详细信息
    通讯作者:

    黄臻晓

  • 中图分类号: 

    O178

A New Hilbert-type Inequality with the Kernel of -4-order Homogeneous

  • 摘要: 通过引入参数及估算权系数,建立一个核为 齐次的Hilbert型积分不等式,同时给出了相应的等价形式.
    Abstract: By introducing some parameters and estimating the weight function, a new Hilbert-type integral inequality with the kernel of -4-order homogeneous is given. The corresponding equivalent form is also considered.
计量
  • 文章访问数: 
  • HTML全文浏览量: 
  • PDF下载量: 
  • 被引次数: 0
出版历程
  • 收稿日期:  2008-12-10
  • 修回日期:  2009-03-06
  • 刊出日期:  2009-05-24

目录

    /

    返回文章
    返回